RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 5, Pages 762–777 (Mi mz10127)  

This article is cited in 4 scientific papers (total in 4 papers)

Generalized Squeezed States and Multimode Factorization Formula

A. M. Chebotarev, T. V. Tlyachev, A. A. Radionov

M. V. Lomonosov Moscow State University

Abstract: We consider the multimode generalization of the normally ordered factorization formula of squeezings. This formula allows us to establish relationships between various representations of squeezed states, to calculate partial traces, mean values, and variations. The main results are expressed in terms of the matrix representation of canonical transformations which is a convenient and numerically stable mathematical tool. Explicit representations are given for the inner product and the composition of generalized multimode squeezings. Explicitly solvable evolution problems are considered.

Keywords: squeezed state, normal ordered factorization, Schrödinger equation, canonical transformations

DOI: https://doi.org/10.4213/mzm10127

Full text: PDF file (601 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:5, 700–713

Bibliographic databases:

UDC: 517.958:530.145.6
Received: 21.06.2012

Citation: A. M. Chebotarev, T. V. Tlyachev, A. A. Radionov, “Generalized Squeezed States and Multimode Factorization Formula”, Mat. Zametki, 92:5 (2012), 762–777; Math. Notes, 92:5 (2012), 700–713

Citation in format AMSBIB
\Bibitem{CheTlyRad12}
\by A.~M.~Chebotarev, T.~V.~Tlyachev, A.~A.~Radionov
\paper Generalized Squeezed States and Multimode Factorization Formula
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 5
\pages 762--777
\mathnet{http://mi.mathnet.ru/mz10127}
\crossref{https://doi.org/10.4213/mzm10127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201478}
\zmath{https://zbmath.org/?q=an:1263.81216}
\elib{http://elibrary.ru/item.asp?id=20731632}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 5
\pages 700--713
\crossref{https://doi.org/10.1134/S0001434612110120}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314263900012}
\elib{http://elibrary.ru/item.asp?id=20484819}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871848532}


Linking options:
  • http://mi.mathnet.ru/eng/mz10127
  • https://doi.org/10.4213/mzm10127
  • http://mi.mathnet.ru/eng/mz/v92/i5/p762

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. V. Tlyachev, A. M. Chebotarev, A. S. Chirkin, “Canonical transformations and multipartite coupled parametric processes”, Phys. Scr., 2014:T160 (2014), 014041  crossref  adsnasa  isi  scopus
    2. A. E. Teretenkov, “Quadratic Dissipative Evolution of Gaussian States”, Math. Notes, 100:4 (2016), 642–646  mathnet  crossref  crossref  mathscinet  isi  elib
    3. A. E. Teretenkov, “Dynamics of Moments for Quadratic GKSL Generators”, Math. Notes, 106:1 (2019), 151–155  mathnet  crossref  crossref  mathscinet  isi  elib
    4. A. E. Teretenkov, “Dynamics of Moments of Arbitrary Order for Stochastic Poisson Compressions”, Math. Notes, 107:4 (2020), 695–698  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:355
    Full text:89
    References:40
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020